Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Spinors and tensors


Author: G. Y. Rainich
Journal: Bull. Amer. Math. Soc. 42 (1936), 104-106
DOI: https://doi.org/10.1090/S0002-9904-1936-06248-8
This work is cited by: Bull. Amer. Math. Soc., Volume 42, Number 2 (1936), 107--114
MathSciNet review: 1563250
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1936-06248-8